Letter to the editors: “Solvability of a problem on the evolution of a turbulent spot in a homogeneous fluid on a small time interval” [Differentsial'nye Uravneniya 27 (1991), no. 10, 1725–1733, 1836; MR1157679]
Differencialʹnye uravneniâ, Tome 28 (1992) no. 10
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_10_a22,
author = {V. N. Grebenev},
title = {Letter to the editors: {{\textquotedblleft}Solvability} of a problem on the evolution of a turbulent spot in a homogeneous fluid on a small time interval{\textquotedblright} {[Differentsial'nye} {Uravneniya} 27 (1991), no.~10, 1725{\textendash}1733, 1836; {MR1157679]}},
journal = {Differencialʹnye uravneni\^a},
pages = {1836},
year = {1992},
volume = {28},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_10_a22/}
}
TY - JOUR AU - V. N. Grebenev TI - Letter to the editors: “Solvability of a problem on the evolution of a turbulent spot in a homogeneous fluid on a small time interval” [Differentsial'nye Uravneniya 27 (1991), no. 10, 1725–1733, 1836; MR1157679] JO - Differencialʹnye uravneniâ PY - 1992 SP - 1836 VL - 28 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_10_a22/ LA - ru ID - DE_1992_28_10_a22 ER -
%0 Journal Article %A V. N. Grebenev %T Letter to the editors: “Solvability of a problem on the evolution of a turbulent spot in a homogeneous fluid on a small time interval” [Differentsial'nye Uravneniya 27 (1991), no. 10, 1725–1733, 1836; MR1157679] %J Differencialʹnye uravneniâ %D 1992 %P 1836 %V 28 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1992_28_10_a22/ %G ru %F DE_1992_28_10_a22
V. N. Grebenev. Letter to the editors: “Solvability of a problem on the evolution of a turbulent spot in a homogeneous fluid on a small time interval” [Differentsial'nye Uravneniya 27 (1991), no. 10, 1725–1733, 1836; MR1157679]. Differencialʹnye uravneniâ, Tome 28 (1992) no. 10. http://geodesic.mathdoc.fr/item/DE_1992_28_10_a22/